# SDR GSPA20210225

- Difficulty date: February 23, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N89WC
- Make and model: Beech B300
- Aircraft serial: FL72
- Aircraft time: 9,478 hours, 7,293 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 623372
- Condition: Intermittent
- Location: Mlg
- Part time: 9,478 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DEPARTED UDD 2/23 22:15Z, SHORTLY AFTER DEPARTURE NOTICED THE LANDING GEAR HANDLE WAS ILLUMINATED RED IN THE UP POSITION.  CHECKED OUTSIDE AND COULD NOT SEE THE GEAR BUT BOTH SIDES OF THE AIRCRAFT THE LANDING GEAR DOORS WERE VISIBLE.  WE SLOWED THE AIRCRAFT TO BELOW 184KTS AND ALSO NOTICED THE LANDING GEAR CIRCUIT BREAKER WAS POPPED.  I ADVISED ATC THAT WE WERE HAVING A LANDING GEAR ISSUE AND WOULD KEEP THEM ADVISED.  ABOUT 40 MILES FROM THE AIRPORT I MANUALLY LOWERED THE GEAR FOLLOWING THE CHECKLIST PROCEDURES.  THE LANDING GEAR INDICATED IT WAS DOWN.  I THEN DECLARED AN EMERGENCY BECAUSE THE CHECKLIST ADVISES THAT THE LANDING GEAR SHOULD BE CONSIDERED UNSAFE.  A SUCCESSFUL LANDING WAS MADE AT SNA AND A SLOW EXIT WAS MADE AT THE HIGH SPEED TAXI WAY TO MINIMIZE THE AMOUNT OF TURNING.  I SHUT THE AIRCRAFT DOWN AND WAS TOWED INTO MAINTENANCE.
